The dissipative scale of the stochastics Navier-Stokes equation: Regularization and analyticity

Journal Article

We prove spatial analyticity for solutions of the stochastically forced Navier-Stokes equation, provided that the forcing is sufficiently smooth spatially. We also give estimates, which extend to the stationary regime, providing strong control of both of the expected rate of dissipation and fluctuations about this mean. Surprisingly, we could not obtain non-random estimates of the exponential decay rate of the spatial Fourier spectra.

Full Text

Duke Authors

Cited Authors

  • Mattingly, JC

Published Date

  • December 1, 2002

Published In

Volume / Issue

  • 108 / 5-6

Start / End Page

  • 1157 - 1179

International Standard Serial Number (ISSN)

  • 0022-4715

Digital Object Identifier (DOI)

  • 10.1023/A:1019799700126

Citation Source

  • Scopus